# SDR UPS99829004

- Difficulty date: February 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 960-980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2, BELOW CABIN FLOOR STA 960 TO 980 X=0 CORR AT FINGER DOUBLER OUT OF LIMITS.  ALSO, FOUND CRACK.  FABRICATED DOUBLER, FILLER AND REPAIR DOBULER IAW REO-06349.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED IAW DC8 SRM 51-1-21 AND 51-1-20D.
